how can you get over them
Because this is a muscle relaxer it should not be stopped abruptly without tappering off. Some people do fine with no side effects but there is always that chance that your could have a seizure. It is best if you and your doctor work as a team when decreasing or discontinuing any type of medication. For more information visit https://www.drugs.com. Type your medication in the search box and it will give you the information you are looking for. Hope this helps...
hi i am on baclofen and im tring to get off of it i am going through withdrawls i know its a muscle relaxer but the truth to this ? is it depends on the person i for one cant stay awake i am throwing up totally sick to my stomach and i got tremors the only way to get through this is if you stop taking this med is one tapper off of it and stand strong about not taking it i am struggling with this because i know if i take it some of these side effects will end once again it depends on the person my sister also takes this med and she has no problems if she misses a dose i on the other hand do i hope this answers your ? ( i wish id never took this) do whatever is the best for you ill keep u in my prayers and i hope u dont go through the hell im in
Withdrawal symptoms to Baclofen are hallucinations and seizures. There have also been many (but not majority of patients) reports of more severe muscle spasms, stiffness, etc. Not everyone will experience them, but studies have shown it has a higher chance of effecting people with depression, epilepsy, neuropathic diseases, etc. You have to be cautious when tapering off the medication and not stop the treatment abrubtly. Withdrawal symptoms tend to show 1-3 days after stopping medication. I've researched baclofen quite a bit as I have been prescribed it recently for muscle spasms and have personally decided not to take it.
The best way of dealing with the withdrawal symtoms are by talking with your doctor about other medications to help the symptoms -- i've heard anxiety medications have been used, but there are doctors out there who have said otherwise about this treatment. The best you can do is have your doctor monitor you closely while lowering your dose slowly.
**i've also read about nightmares being a side effect -- usually coinciding with the visual and auditory hallucinations
- Baclofen Information for Consumers
- Baclofen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Baclofen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Nov 2009 • 1 answer
Baclofen - for spinal pain.I am afraid of the withdrawal symptoms but I am in pain what should I do?
Posted 19 Aug 2010 • 1 answer
Posted 26 Jun 2011 • 1 answer
Posted 29 Feb 2012 • 2 answers
Posted 10 Feb 2016 • 0 answers